MAUDE Adverse Event Report: Sonova AG Phonak Audeo M30-R; Hearing aid, air-conduction, receiver-in-canal

Sonova AG Phonak Audeo M30-R; Hearing aid, air-conduction, receiver-in-canal
Model Number 050-0439-P5
Medical Device Problem Codes Overheating of Device (1437); Battery Problem (2885)
Health Effect - Clinical Code Skin Burning Sensation (4540)
Type of Reportable Event Serious Injury

Brand Name
Phonak Audeo M30-R
Common Device Name
Hearing aid, air-conduction, receiver-in-canal
Manufacturer (Section D)
Sonova AG
laubisruetistrasse 28
stafa, zurich, che 8712
SZ  8712
MDR Report Key50869313
Report Number3008848788-2026-00014
Device Sequence Number13117986
Product Code OSM
UDI-Device Identifier07613275639900
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Importer
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 08/06/2026
Report Date (Section F) 08/06/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model Number050-0439-P5
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Distributor Facility Aware Date08/06/2026
Device Age5 YR
Event Location Home
Date Report to Manufacturer08/06/2026
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date09/23/2026
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown